VOL. 164 · NO. 8 | 1 June 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 164 (8), (1 June 2015)
No abstract available
Articles
Manor Mendel, Assaf Naor
Duke Math. J. 164 (8), 1471-1548, (1 June 2015) DOI: 10.1215/00127094-3119525
KEYWORDS: Expanding graphs, CAT(0) spaces, Random graphs, Euclidean cones, bi-Lipschitz embeddings, 51F99, 05C12, 05C50, 46B85
Seok-Jin Kang, Masaki Kashiwara, Myungho Kim
Duke Math. J. 164 (8), 1549-1602, (1 June 2015) DOI: 10.1215/00127094-3119632
KEYWORDS: quantum affine algebra, quiver Hecke algebra, quantum group, 81R50, 16G, 16T25, 17B37
David Damanik, Anton Gorodetski, Boris Solomyak
Duke Math. J. 164 (8), 1603-1640, (1 June 2015) DOI: 10.1215/00127094-3119739
KEYWORDS: convolutions of singular measures, hyperbolic measures, Lyapunov exponents, quasicrystals, density of states measure, Fibonacci Hamiltonian, 37D, 47N50, 81Q10, 37C45, 47B36
Ana-Maria Castravet, Jenia Tevelev
Duke Math. J. 164 (8), 1641-1667, (1 June 2015) DOI: 10.1215/00127094-3119846
KEYWORDS: moduli of rational curves, Mori dream spaces, toric varieties, weighted projective planes, symbolic Rees algebras, elementary transformations, 14E30, 14H10, 14J60, 14M25, 14N20
Backmatter
Duke Math. J. 164 (8), (1 June 2015)
No abstract available
Back to Top